Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Consumed excessive adderall medication, severe heart pain. Normal side-effects of drug abuse?

hi i took 100mg of adderall and for about four hours after stupidly doing that my heart is in so much pain and its been like the for three hours now but keeps getting worse am i safe to ride it out or is there somthing bad happening to my heart. ive been on adderall for about thirteen years and this is the first time i ever abused
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi dragon slayer ! You said you taking adderall for 13 year. Brother you need drug change. As in long run this give addiction means single dose won't give you desirable effect so you take more , resulting in more heart abuse. These drugs have list of side effect too including sucidal tendency. Get away from this mess, go for exercise, juice , lemon tea and ask physician for drug change. So be healthy and be good bye take care.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor